Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 271, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Sep 10, 2015, 6:16 PM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 6:16 PM CDT (23:16 UTC)
- Expired
- Sep 10, 2015, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 40 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 6:52 PM CDT | HAIL 3 | Byron, NE | TIME EST FM RADAR. PHOTO RECEIVED VIA SOCIAL MEDIA OF 2.5 TO 3 INCH DIAMETER HAILSTONES. |
| Sep 10, 6:58 PM CDT | HAIL 1 | Byron, NE | HAIL FROM MARBLE TO QUARTER SIZE WITH 70 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS53 KGID 102316
SVRGID
NEC129-169-110000-
/O.NEW.KGID.SV.W.0271.150910T2316Z-150911T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
616 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 700 PM CDT
* AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NELSON...OR
32 MILES SOUTHEAST OF HASTINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUPERIOR...DESHLER...NELSON...DAVENPORT...CHESTER...HARDY...
RUSKIN...BYRON...OAK...NORA AND BOSTWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9827 4026 9827 4035 9794 4035 9782
4000 9757
TIME...MOT...LOC 2316Z 315DEG 24KT 4021 9801
HAIL...1.00IN
WIND...60MPH
$$
WESELY2 follow-up statements
234
WWUS53 KGID 102336
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
636 PM CDT THU SEP 10 2015
NEC129-169-110000-
/O.CON.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
NUCKOLLS NE-THAYER NE-
636 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN NUCKOLLS AND SOUTHWESTERN THAYER COUNTIES...
AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RUSKIN...OR 42
MILES SOUTHEAST OF HASTINGS...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SUPERIOR...DESHLER...DAVENPORT...CHESTER...HARDY...RUSKIN...BYRON...
OAK...AND NORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4009 9827 4023 9795 4031 9780 4000 9757
4000 9827
TIME...MOT...LOC 2335Z 315DEG 24KT 4012 9789
HAIL...1.00IN
WIND...60MPH
$$
WESELY211
WWUS53 KGID 102353
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT THU SEP 10 2015
NEC129-110003-
/O.CAN.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
NUCKOLLS NE-
653 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NUCKOLLS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9782 4016 9782 4015 9768 4000 9757
TIME...MOT...LOC 2353Z 315DEG 24KT 4003 9778
$$
NEC169-110000-
/O.CON.KGID.SV.W.0271.000000T0000Z-150911T0000Z/
THAYER NE-
653 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN THAYER COUNTY...
AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BYRON...OR 43
MILES NORTHEAST OF BELOIT...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHESTER AND BYRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9782 4016 9782 4015 9768 4000 9757
TIME...MOT...LOC 2353Z 315DEG 24KT 4003 9778
HAIL...1.00IN
WIND...60MPH
$$
WESELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:29 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Sep 10, 3:29 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 329 PM CDT THU SEP 10 2015 ...SCATTERED TSTMS THIS AFTERNOON-EVE PRIMARILY ALONG AND S OF I-80 AND SOME COULD BE SVR WITH LARGE HAIL THE PRIMARY THREAT... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 1250 PM CDT THU SEP 10 2015 THIS WILL SERVE AS THE PRIMARY AFD FOR THIS AFTERNOON. THE UPDATED FCST THRU TOMORROW IS ALREADY POSTED IN ANTICIPATION OF TSTMS WHICH ARE ALREADY DEVELOPING. ALOFT: A BROAD TROF ENCOMPASSED THE NRN USA FROM THE NRN PLAINS INTO THE GREAT LAKES. A SUBTROPICAL HIGH WAS OVER NV WITH A RIDGE OVER THE WRN USA. AMPLIFICATION WILL OCCUR THRU TOMORROW WITH THE FLOW OVER THE CNTRL PLAINS SHIFTING FROM WNW TO NNW. SURFACE: A STRONG COOL FRONT EXTENDED FROM THE GREAT LAKES WSW INTO SRN NEB WITH ITS WRN EDGE BANKED UP AGAINST THE ROCKIES. THIS FRONT WILL STRENGTHEN AND SURGE S THRU THIS EVE...PROVIDING THE FOCUS FOR TSTM DEVELOPMENT. WHILE THE EXACT LOCATION OF THE FRONT WILL BE MUDDIED BY TSTM ACTIVITY...IT SHOULD WILL BE S OF THE FCST AREA BY MIDNIGHT ON ITS WAY DEEP INTO THE SRN PLAINS TOMORROW. COOL CANADIAN HIGH PRES WILL SINK INTO THE NRN PLAINS TONIGHT AND GRADUALLY OVERTAKE THE FCST AREA. NOW: WE ARE WATCHING CU FIELDS DEVELOP/EXPAND ON SATELLITE. WE WILL CONT MONITORING FOR ADDITIONAL INITIATION. WE WILL BE WARNING FOR 50 DBZ ABOVE 30K AND 60 DBZ ABOVE 21K FT. BE SURE TO FOLLOW SPC OUTLOOKS/MD'S AS WELL AS WATCHES/STATEMENTS AND WARNINGS FROM THIS OFFICE. SKYWARN: PREPARE FOR ACTIVATION AFTER 3 PM FROM I-80 SOUTH. TONIGHT: ANY EVENING TSTM ACTIVITY WILL EXIT S AND E OF THE FCST AREA. A COOL NIGHT FOR MOST OF S-CNTRL NEB AS TEMPS DROP INTO THE MID-UPR 40S. FRI: M/SUNNY AND COOL. HIGH TEMPS N AND E OF THE TRI-CITIES WILL NOT MAKE 70F. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 329 PM CDT THU SEP 10 2015 OVERALL NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST FOR THIS 6-DAY PERIOD. WILL MAINLY FOCUS ON THE "BIG PICTURE" THEMES OF PRECIP/TEMPS. STARTING WITH SHOWER/THUNDERSTORM CHANCES...HAVE MAINTAINED AN OFFICIALLY "DRY" FORECAST (MEANING LESS THAN 15 PERCENT CHANCES BUT NOT NECESSARILY ZERO) FOR THE FRIDAY NIGHT-TUESDAY TIME FRAME...AND THEN MAINTAINED A LOW-CONFIDENCE 20 PERCENT SLIGHT CHANCE OF SHOWERS/STORMS FOR TUESDAY NIGHT AND THEN AGAIN FOR WEDNESDAY NIGHT. STARTING WITH THE SHORTER TERM PORTION OF THIS TIME FRAME...OBVIOUSLY DID NOT DEEM ANYTHING WORTHY OF "RUINING" THE GOING DRY FORECAST AT THIS TIME...BUT IT IS WORTH NOTING THAT MODELS SUCH AS THE NAM DO TRY SPITTING OUT SOME SIGNALS OF SPOTTY SPRINKLY/LIGHT SHOWER ACTIVITY IN PORTIONS OF THE AREA LATE FRIDAY NIGHT INTO SATURDAY MORNING...AND THEN AGAIN MAYBE LATE SATURDAY NIGHT INTO SUNDAY MORNING. THIS SEEMS TO BE TIED TO SMALL RIBBONS OF MID-LEVEL SATURATION/LIFT EMBEDDED WITHIN STRONG NORTHERLY FLOW ALOFT ON THE BACKSIDE OF THE DEPARTING TROUGH. BOTTOM LINE IS...CANNOT TRULY GUARANTEE A COMPLETELY DRY WEEKEND FOR EVERY SQUARE INCH OF THE CWA...BUT THE CHANCE OF RAIN SEEMS FAR TOO LOW (AT LEAST FOR NOW) FOR A FORMAL FORECAST INCLUSION. GOING FARTHER OUT IN TIME INTO EARLY NEXT WEEK...SOME MODELS ARE ALREADY HINTING THAT AT LEAST WEAK THUNDERSTORM ACTIVITY COULD RETURN TO THE CWA AS EARLY AS THE SUNDAY NIGHT-TUESDAY DAYTIME TIME FRAME (MAINLY PER THE GFS SOLUTION)...BUT GIVEN THAT THE LATEST ECMWF IS LESS SUGGESTIVE WILL MAINTAIN THE DRY FORECAST FOR NOW. GETTING INTO THE TUESDAY NIGHT-THURSDAY TIME FRAME...THE PLAIN TRUTH IS THAT NONE OF THESE 4 PERIODS CAN BE RULED OUT FOR AT LEAST SPOTTY SHOWER/STORM CHANCES...BUT AT THIS DAY 6-7 DAY TIME RANGE THE NIGHT PERIODS SEEM TO CARRY A TOUCH MORE MODEL SUPPORT FOR PRECIP THAN THE DAY PERIODS...SO WILL CARRY SLIGHT CHANCES AT NIGHT WHILE LEAVING THE DAY PERIODS DRY. OBVIOUSLY STAY TUNED FOR PLENTY OF POSSIBLE CHANGES HERE. TEMPERATURE-WISE...AGAIN NO "MAJOR" CHANGES FROM PREVIOUS FORECAST. VERY GENERALLY...THE COOLEST DAY IS RIGHT AWAY SATURDAY AND THE COOLEST NIGHTS ARE RIGHT AWAY FRIDAY NIGHT AND SATURDAY NIGHT. MORE SPECIFICALLY...SATURDAY HIGHS ONLY AIMED INTO THE LOW-MID 70S...LOWS FRIDAY NIGHT GENERALLY LOW 40S TO LOW 50S AND LOWS SATURDAY NIGHT LOW-MID 50S. IF ANYTHING...THE LATEST GUIDANCE HAS SLIGHTLY "WARMED" LOWS FOR FRIDAY NIGHT AND HAVE MORE IN THE WAY OF MID-UPPER 40S IN MOST NEBRASKA ZONES VERSUS LOW 40S. AS SOUTHERLY BREEZES KICK BACK IN...A STEADY WARMUP COMMENCES FROM SUNDAY INTO MID-WEEK...WITH SUNDAY HIGHS BACK INTO THE LOW-MID 80S MOST AREAS AND THEN MID-UPPER 80S PREVALENT MONDAY-TUESDAY. AT THE VERY LEAST...FAR SOUTHWEST COUNTIES COULD HIT 90 BOTH OF THESE DAYS...AND WOULD NOT BE SURPRISED TO SEE HIGHS RAISED CLOSER TO 90 WITH TIME FOR MORE OF THE CWA. THE PASSAGE OF A WEAK COLD FRONT IS CURRENTLY EXPECTED TO LOWER HIGHS SLIGHTLY MORE SO INTO THE LOW- MID 80S FOR THE WED-THURS TIME FRAME...BUT OF COURSE CONFIDENCE IN THIS DAY 6-7 TIME FRAME IS A BIT SHAKY AS USUAL. FOLLOWING SUIT...OVERNIGHT LOWS WILL ALSO WARM BACK UP INTO MAINLY THE UPPER 50S-MID 60S RANGE FOR MUCH OF NEXT WEEK. CERTAINLY NO FLIRTATIONS WITH THE FIRST FROST OF THE SEASON ON THE HORIZON YET. FINISHING UP WITH A BRIEF OVERVIEW OF THE MAJOR LARGE SCALE FEATURES: THE FRIDAY NIGHT-SUNDAY NIGHT FRAME FEATURES PRIMARILY NORTHERLY FLOW ALOFT ON THE BACKSIDE OF A DEEP TROUGH SLOWLY DEPARTING ACROSS THE EASTERN HALF OF THE CONUS. AS THIS OCCURS...A SEASONABLE SURFACE HIGH PRESSURE SYSTEM WILL SETTLE INTO THE PLAINS BRIEFLY (PROVIDING THE COOLISH FRIDAY NIGHT-SATURDAY) BEFORE SOUTHERLY WINDS ARE FIRMLY BACK IN PLACE FOR SUNDAY. IN FACT...SUNDAY IS TRENDING BREEZIER (GUSTS OF AT LEAST 20-25 MPH LIKELY). BY THE MONDAY-TUESDAY TIME FRAME...FLOW ALOFT TRANSITIONS BACK TO SOUTHWESTERLY AS A LARGER SCALE TROUGH SETTLES INTO THE NORTHWESTERN CONUS. SOME WEAK ENERGY COULD BRUSH THE CENTRAL PLAINS ALONG THE PERIPHERY OF THIS TROUGH...BUT AS MENTIONED HAVE MAINTAINED A DRY FORECAST FOR NOW. FINALLY BY TUESDAY NIGHT- THURSDAY TIME FRAME...THIS LARGER SCALE TROUGH SHIFTS EAST THROUGH MAINLY THE NORTHERN ROCKIES/PLAINS...WITH SOMEWHAT WEAKER FLOW/SHORTWAVE ENERGY BRUSHING THE LOCAL CENTRAL PLAINS REGION. CERTAINLY CANNOT RULE OUT SOME OFF-AND-ON SHOWERS/STORMS DURING THIS TIME...BUT FAR...FAR TOO EARLY TO GET CAUGHT UP IN THE DETAILS. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z FRI AFTERNOON) ISSUED AT 1250 PM CDT THU SEP 10 2015 THIS AFTERNOON: VFR WITH MULTI-LAYERED CLOUDS AT OR ABOVE 8K FT. SCT IFR TSTMS WILL DEVELOP WITH GREATEST CHANCE OF HITTING THE TERMINALS 21Z-23Z. WATCH FOR POSSIBLE AMENDMENTS. NE WINDS 10-15 KTS OUTSIDE OF TSTMS. CONFIDENCE: HIGH TONIGHT: VFR DECREASING CLOUDS. LIGHT N WINDS UNDER 10 KTS. CONFIDENCE: HIGH FRI THRU 18Z: VFR. LIGHT N WINDS UNDER 10 KTS. CONFIDENCE: HIGH && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HALBLAUB LONG TERM...PFANNKUCH AVIATION...HALBLAUB
Hazardous weather outlook, Sep 10, 8:27 AM CDT, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 827 AM CDT THU SEP 10 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 111330- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 827 AM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ...MAINLY FROM INTERSTATE 80 SOUTHWARD...INCLUDING NORTH CENTRAL KANSAS. SOME OF THESE STORMS WILL BE SEVERE...WITH HAIL AT LEAST THE SIZE ONE INCH IN DIAMETER...AND DAMAGING WINDS AROUND 60 MPH. HOWEVER...THE GREATEST RISK OF SEVERE STORMS WILL BE FROM NEBRASKA HIGHWAY 136 DOWN INTO NORTH CENTRAL KANSAS...WHERE HAIL TO NEAR 2 INCHES IN DIAMETER WILL BE POSSIBLE. A TORNADO ALSO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED LATE THIS AFTERNOON AND EVENING...MAINLY SOUTH OF INTERSTATE 80...INCLUDING NORTH CENTRAL KANSAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Local storm report, Sep 10, 6:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
604 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 7 N FRANKLIN 40.20N 98.95W
09/10/2015 E0.88 INCH FRANKLIN NE TRAINED SPOTTER
HAIL UP TO NICKEL HAIL
&&
PFANNKUCHLocal storm report, Sep 10, 6:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
605 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND GST 9 NW RED CLOUD 40.18N 98.64W
09/10/2015 M69 MPH WEBSTER NE MESONET
&&
HALBLAUBLocal storm report, Sep 10, 6:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL CHESTER 40.01N 97.62W
09/10/2015 E1.75 INCH THAYER NE PUBLIC
GOLF BALL SIZE HAIL IN CHESTER BROKE THE BACK WINDOW OF A
CAR.
&&
REEDLocal storm report, Sep 10, 6:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG 2 WSW SPEED 39.67N 99.46W
09/10/2015 PHILLIPS KS EMERGENCY MNGR
ROOF TOTALED...CARS TOTALED AND ALL WINDOWS BROKEN OUT OF
A RESIDENCE 2 MILES WSW OF SPEED. NO ESTIMATE ON HAIL
SIZE OR WIND SPEED AT THE MOMENT. HAIL AND WIND STARTED
AROUND 541 PM AND LIKELY LASTED FOR SEVERAL MINUTES.
&&
SALTZMANLocal storm report, Sep 10, 6:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
613 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL STOCKTON 39.44N 99.27W
09/10/2015 E1.00 INCH ROOKS KS EMERGENCY MNGR
&&
SALTZMANLocal storm report, Sep 10, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL PLAINVILLE 39.23N 99.30W
09/10/2015 E1.00 INCH ROOKS KS EMERGENCY MNGR
&&
SALTZMANThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:07 PM CDT | Areal Flood Advisory | GID | Howard, Sherman, Valley | 6 hr |
| Sep 9, 7:09 PM CDT | Special Weather Statement | GID | Howard | 36 min |
| Sep 9, 7:19 PM CDT | Special Weather Statement | GID | Nance | 26 min |
| Sep 9, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 33 min |
| Sep 9, 7:53 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 37 min |
| Sep 9, 8:12 PM CDT | Special Weather Statement | GID | Polk | 33 min |
| Sep 9, 8:15 PM CDT | Special Weather Statement | GID | Valley | 30 min |
| Sep 9, 8:28 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 32 min |
| Sep 9, 8:42 PM CDT | Special Weather Statement | GID | Howard | 33 min |
| Sep 9, 8:44 PM CDT | Special Weather Statement | GID | York | 31 min |
| Sep 9, 8:55 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 50 min |
| Sep 9, 9:10 PM CDT | Special Weather Statement | GID | Howard | 35 min |
| Sep 9, 9:43 PM CDT | Special Weather Statement | GID | Fillmore | 32 min |
| Sep 9, 9:44 PM CDT | Special Weather Statement | GID | Howard | 31 min |
| Sep 9, 9:56 PM CDT | Severe Thunderstorm Warning | GID | Howard, Merrick | 34 min |
| Sep 9, 10:23 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Merrick | 37 min |
| Sep 9, 10:40 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 35 min |
| Sep 9, 10:41 PM CDT | Areal Flood Advisory | GID | Greeley, Howard, Sherman, Valley | 12 hr |
| Sep 9, 11:04 PM CDT | Areal Flood Advisory | GID | Hamilton, Merrick, York | 7 hr |
| Sep 9, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 30 min |
| Sep 9, 11:31 PM CDT | Special Weather Statement | GID | Merrick | 29 min |
| Sep 9, 11:42 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 48 min |
| Sep 10, 12:28 AM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 47 min |
| Sep 10, 1:09 AM CDT | Special Weather Statement | GID | Fillmore | 51 min |
| Sep 10, 1:55 PM CDT | Special Weather Statement | GID | Nuckolls | 20 min |
| Sep 10, 2:04 PM CDT | Special Weather Statement | GID | Sherman | 26 min |
| Sep 10, 2:12 PM CDT | Special Weather Statement | GID | Nuckolls | 18 min |
| Sep 10, 2:18 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 15 min |
| Sep 10, 3:49 PM CDT | Special Weather Statement | GID | Webster | 41 min |
| Sep 10, 4:13 PM CDT | Special Weather Statement | GID | Clay | 32 min |
| Sep 10, 4:18 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 42 min |
| Sep 10, 4:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 42 min |
| Sep 10, 4:38 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 35 min |
| Sep 10, 4:42 PM CDT | Special Weather Statement | GID | Fillmore | 33 min |
| Sep 10, 4:49 PM CDT | Special Weather Statement | GID | Hall | 26 min |
| Sep 10, 5:01 PM CDT | Special Weather Statement | GID | Adams | 29 min |
| Sep 10, 5:04 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 41 min |
| Sep 10, 5:08 PM CDT | Special Weather Statement | GID | Kearney | 37 min |
| Sep 10, 5:21 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 39 min |
| Sep 10, 5:24 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 51 min |
| Sep 10, 5:26 PM CDT | Special Weather Statement | GID | Clay | 34 min |
| Sep 10, 5:28 PM CDT | Special Weather Statement | GID | Adams | 32 min |
| Sep 10, 5:48 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 27 min |
| Sep 10, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Webster | 47 min |
| Sep 10, 6:03 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 42 min |
| Sep 10, 6:57 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 15 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.